PDA

View Full Version : About Darned Tramadol



KathyW1958
10-21-2008, 06:18 AM
Hi all,
I am wondering if others are having a problem with Tramadol causing them to be nauseated? The medication works for the pain, but it makes me so nauseated that I am beginning to think that it is not worth taking. It makes me so mad that it is doing me like this. Is this happening with anyone else?

Hugs,
Kathy

sits_inthe_corner
10-21-2008, 03:16 PM
Hi Kathy

Call your pharmasist or your doctor and ask them if there is a way for you to take you medication to further relieve the nausea you're feeling.

I was having problems with my plaquenil and my family doctor told me how she takes hers; I tried it and it worked. I'm much happier now.

I'm not familier with the medication you are taking so I don't want to advise you on that one. But perhaps your pharmasist or doctor can give you a pointer.

KathyW1958
10-21-2008, 04:08 PM
Thank You Saysusie,
I think that I will have to call the pharmacist tomorrow and find out what can be done to stave off the nausea. I hope and pray that they have an anwer.

Hugs,
Kathy

Quarterhorsegal
10-21-2008, 08:20 PM
Are you taking any zoloft ( sertraline), paxil (paroxitine), prozac (fluoxitine), lexapro, celexa, or cymbalta? You may be experienceing a drug interaction that can cause seritonin syndrome. Some symptoms are nausea, dizziness, confusion, fluctuations in vital signs. This can be a potentially serious interaction. Hope you get some resolution to this issue.

Laura

KathyW1958
10-22-2008, 02:50 AM
Hi Laura,
I am not taking any medications for depression or problems like that. I am just taking Plaquenil, Sulindac, Imuran, B12 shots monthly and the Tramadol. I called the doctor yesterday and they told me that this is a common side affect and that it will pass. Hmmmm have to see. It just makes me mad, because the medication works for the pain, but the nausea and upset stomach gets to me. I will give it another week and then if it does not resolve they will have to give me something else. Wish me luck.

Hugs,
Kathy

LadyDragonflyMT
10-27-2008, 02:37 PM
Stick with the Tramadol if you can. I take it for pain, but then I am allergic all the other pain meds out there and it is my only choice. Tramadol is nice because it is not a narcotic. If you can get the nausea figured out, it makes you less foggy and hung over than something like codeine.

Nausea is common with it, though I don't experience that. I also will not take it on an empty stomach, just as I won't take my Indocin on an empty stomach. Are you trying to take it on an empty stomach or with an anti-inflammatory?

KathyW1958
10-27-2008, 02:58 PM
Hi LadyDragonFlyMT,
I am taking the Tramadol with food. I don't take any of my meds on an empty stomach. I have not had a problem with Nausea for a few days now. I think a lot of it had to do with a slight flare due to my being silly and going to the HoneyBee Festival weekend before last and getting to much sun as I am very sun sensitive and should have known better. I am finally feeling a lot better. The medicine does work good for the pain. I dislike narcotics, because I do not like feeling drugged up and things like that.

Hugs,
Kathy